# SDR DALA2025120408848

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 69,860 hours, 33,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AND INOPERATIVE.  HANGING DOWN, WIRE STILL ATTACHED.  RESECURED EMERGENCY SEAT MOUNTED LIGHT AS REQUIRED. OK FOR SVC SEAT ROW 30D. (LP: 1333983)
